It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by troy on June 06, 2000 at 19:58:00:

In Reply to: 419TC with 2nd ACR feb-may 91 posted by Daniel on June 06, 2000 at 01:08:46:

: I'm looking for vets who were with 419TC or 2nd ACR in Iraq & Kuwait. I'm curious about GWS & PTSD symptoms. I have some of both: fatigue, mood-swings, muscle aches, digestive probs, lung problems, etc. I also have pursued many high-risk sports and jobs since the Gulf. Have others? I dislike crowds, public places, jump when I hear a loud bang (firecracker, backfire), suffer anxiety attacks, don't remember my dreams (haven't since Ur), memory loss, etc. A few guys from my unit have overdosed on heroine, some committed suicide, others have become alcoholics, and others have major social maladjustment problems. I would appreciate a response from any vet who was in Iraq or Kuwait.
i was with 3/2 acr and i am on disability for ptsd and pending more claims for skin rashes and chronic fatigue,iritable bowel syndrome,also memory problems any 2nd acr or atttachment units im me

Follow Ups

All times are GMT -7. The time now is 05:23 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!